# SDR FFKA020108124

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N11HW
- Make and model: Beech 58
- Aircraft serial: TH271
- Aircraft time: 13,936 hours
- Engine: Cont IO520CB
- Engine time: 3,526 hours
- System (JASC): 6122 · Propeller Governor
- Part: Tube
- Part number: 9696001115
- Part serial: NA
- Condition: Broken
- Location: Prop Governor
- Component: Governor, Woodward
- Component part number: 210662
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: E, B, A

## Discrepancy

AFTER TAKEOFF PILOT REPORTED AN UN-COMMANDED FEATHERING OF THE LEFT ENGINE.  AFTER LANDING MAINTENANCE FOUND OIL RESIDUE ON THE OUTSIDE OF ENGINE NACELLE, AND THE TUBE ASSEMBLY FOR THE PROPELLER ACCUMULATOR CRACKED AT THE FLARE ON THE PROPELLER GOVERNOR FITTING.  IT IS BELIEVED THAT THE B-NUT HAD BEEN OVER TIGHTENED ONE OR MORE TIMES, CUTTING THE FLARE OFF OF THE LINE ALLOWING OIL TO FLOW OUT.
